Some results on lk-eigenvalues of tensor and related spectral radius

Chen Ling, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

In this paper, we study the lk-eigenvalues/vectors of a real symmetric square tensor. Specially, we investigate some properties on the related lk-spectral radius of a real nonnegative symmetric square tensor.
Original languageEnglish
Pages (from-to)381-388
Number of pages8
JournalNumerical Algebra, Control and Optimization
Volume1
Issue number3
DOIs
Publication statusPublished - 1 Sep 2011

Keywords

  • Irreducibility
  • l -eigenvalue k
  • l -spectral radius k
  • Nonnegative tensor

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Algebra and Number Theory

Cite this